# SDR UPS98226455

- Difficulty date: April 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N930UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19096
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 65405122
- Condition: Cracked
- Location: Bs 520
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, ON REMOVAL OF MAIN CARGO DOOR LATCH SUPPORT FITTING, FITTING FOUND CRACKED.  NEW MAIN CARGO DOOR FITTING REPLACED IAW EO B727-5310-0437.
